# SDR CALA2014052300652

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 143A324129
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FWD CARGO BOTTOM STRINGER 3" AFT STATION 500G, STRINGER 27 S=0.5"*0.5". CUT OUT DAMAGED SECTION IAW SRM53-00-03 REPAIR I REV 50.  MADE & INSTALLED THE REPAIR PARTS IAW SRM53-00-03 REPAIR I REV 50.  ACP RII INSPECTION IAW ALL CRITICAL STEPS IN GMM 09-25-05.
